IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev CQ Conf / Next CQ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Communication Quality (CQ) [schedule] [select]
Chair Takefumi Hiraguri (Nippon Inst. of Tech.)
Vice Chair Takahiro Matsuda (Tokyo Metropolitan Univ.), Gou Hasegawa (Tohoku Univ.), Sumaru Niida (KDDI Research)
Secretary Noritsugu Egi (NTT), Mutsumi Suganuma (Tama Univ.), Shou Tsugawa (Tsukuba Univ.)
Assistant Ryo Nakamura (Fukuoka Univ.), Toshiro Nakahira (NTT), Kenta Tsukatsune (Okayama Univ. of Science)

Technical Committee on Communication Systems (CS) [schedule] [select]
Chair Daisuke Umehara (Kyoto Inst. of Tech.)
Vice Chair Seiji Kozaki (Mitsubishi Electric)
Secretary Koji Kamakura (Chiba Inst. of Tech.), Hiroyuki Saito (Oki)
Assistant Hikaru Kawasaki (NICT), Takeshi Suehiro (Mitsubishi Electric)

Conference Date Thu, May 16, 2024 12:45 - 17:40
Fri, May 17, 2024 10:55 - 16:40
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on CQ, CS.

Thu, May 16 PM 
12:45 - 14:20
(1)
CQ
12:45-13:00 [Short Paper]
A Study on MIMO Transmission in Diffusive Molecular Communications CQ2024-1
Kota Oku, Daisuke Anzai (NITech)
(2)
CQ
13:00-13:15 [Short Paper]
A Study on Data Traffic Estimation in IEEE 802.15.6ma Standard CQ2024-2
Kosei Nagai, Daisuke Anzai (NITech)
(3)
CQ
13:15-13:30 [Short Paper]
Experimental Evaluation on 400MHz-Band RSSI-Based Capsule Endoscopy Localization CQ2024-3
Riko Takano, Daisuke Anzai (NITech)
(4)
CQ
13:30-13:55 The Effect of Jitter Buffer Setting on QoE in Cloud Streaming Game Using WebRTC CQ2024-4 Naoyasu Kaneko, Toshiro Nunome (NITech)
(5)
CQ
13:55-14:20 Evaluation of different inter-media connection using drone communications CQ2024-5 Koyo Aoyama, Takefumi Hiraguri, Kakeru Hirata (NIT), Takahiro Matsuda (TMU), Tomotaka Kimura (Doshisha Univ.)
  14:20-14:30 Break ( 10 min. )
Thu, May 16 PM 
14:30 - 15:20
(6)
CQ
14:30-14:55 Multi-View Video and Audio Transmission QoE with MPEG-DASH over HTTP/2 Stream CQ2024-6 Yamato Wakayama, Toshiro Nunome (Nagoya Inst. of Tech.)
(7)
CQ
14:55-15:20 Force Adjustment Control in Cooperative Work between Remote Robot Systems with Force Feedback
-- Application of Reinforcement Learning --
CQ2024-7
Hitoshi Ohnishi (OUJ), Hiroya Kato, Yutaka Ishibashi (Nagoya Institute of Technology), Pingguo Huang (Gifu Shotoku Gakuen Univ.)
  15:20-15:30 Break ( 10 min. )
Thu, May 16 PM 
15:30 - 16:10
(8) 15:30-16:10 [Special Invited Talk]
N/A CS2024-1 CQ2024-8
Shunsuke Saruwatari (Osaka Univ.)
  16:10-16:20 Break ( 10 min. )
Thu, May 16 PM 
16:20 - 17:40
(9) 16:20-17:00 [Special Invited Talk]
Understanding and Mathematical Modeling of Human Behavior CS2024-2 CQ2024-9
Takeshi Kurashima (NTT)
(10) 17:00-17:40 [Special Invited Talk]
Reconstruction of Campus Network Based on Quality of Experience (QoE) CS2024-3 CQ2024-10
Kyoko Yamori (Asahi Univ.)
Fri, May 17 AM 
10:55 - 11:20
(11)
CS
10:55-11:20 Visible light IDs transmission/reception system with circadian lighting composed multi-chip LED CS2024-4 Shogo Sakane, Saeko Oshiba (KIT)
  11:20-11:30 Break ( 10 min. )
Fri, May 17 PM 
11:30 - 12:10
(12) 11:30-12:10 [Special Invited Talk]
Wireless Communication Quality Prediction Using Physical Space Information CS2024-5 CQ2024-11
Hisashi Nagata, Riichi Kudo, Kahoko Takahashi, Takafumi Fujita (NTT), Yuya Aoki, Yoshifumi Morihiro (NTT DOCOMO INC.)
  12:10-13:20 Break ( 70 min. )
Fri, May 17 PM 
13:20 - 14:00
(13) 13:20-14:00 [Special Invited Talk]
Optical Wireless Communications with Muliti-Input Multi-Output Technology CS2024-6 CQ2024-12
Masaaki Katayama (Otemon Gakuin Univ.)
  14:00-14:10 Break ( 10 min. )
Fri, May 17 PM 
14:10 - 15:25
(14)
CQ
14:10-14:35 Study on Indoor Radio Tomographic Imaging using LOS Component Estimation and TOA-based Localization CQ2024-13 Shino Shiraki (Tokyo Metropolitan Univ.), Yoshiaki Nishikawa (Secure System Platform Research Laboratories, NEC Corporation), Takahiro Matsuda (Tokyo Metropolitan Univ.), Eiji Takahashi, Takeo Onishi (Secure System Platform Research Laboratories, NEC Corporation), Toshiki Takeuchi (Advanced Network Research Laboratories, NEC Corporation)
(15)
CQ
14:35-15:00 A study on a method for estimating the optimal pear pollen collection time CQ2024-14 Keita Endo (NIT), Tomotaka Kimura (Doshisha Univ.), Hiroyuki Shimizu (NIT), Tomohito Shimada (SATRC), Akane Shibasaki (SAFPC), Chisa Suzuki (SATRC), Ryota Fujinuma (DKK), Yoshihiro Takemura (Tottori Univ.), Takefumi Hiraguri (NIT)
(16)
CQ
15:00-15:25 A study of means of presenting information to pedestrians for revitalization of shopping streets CQ2024-15 Kenta Tsukatsune, Tomoki Oguchi, Kenta Kuroyabu, Kaito Moriyama (Okayama Univ. of Science), Hisatomo Yabe (Federation of Omotecho Shopping Street), Naoki Mizutani (St. Andrew's Univ.)
  15:25-15:40 Break ( 15 min. )
Fri, May 17 PM 
15:40 - 16:40
(17) 15:40-16:40  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
General Talk (ショートペーパー)Each speech will have 10 minutes for presentation and 5 minutes for discussion.
Special Invited TalkEach speech will have 35 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
CQ Technical Committee on Communication Quality (CQ)   [Latest Schedule]
Contact Address Sho Tsugawa (Tsukuba Univ.)
Mutsumi Suganuma (Tama Univ.)
Noritsugu Egi (NTT)
E--mail: cq_-n 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/cs/cq/jpn/
CS Technical Committee on Communication Systems (CS)   [Latest Schedule]
Contact Address E--mail: _nieice 
Announcement Latest information will be presented on the web site:
http://www.ieice.org/cs/cs/


Last modified: 2024-05-09 01:41:32


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Presentation and Participation FAQ] (in Japanese)
 

[Return to CS Schedule Page]   /   [Return to CQ Schedule Page]   /  
 
 Go Top  Go Back   Prev CQ Conf / Next CQ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan